Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking medication for fatty liver. Having high BP, nose bleeding. Side effects of medicine?

hey my father is 44 years old n was taking medications for fatty liver that is ursocol 450 , orlimac 120 n allopurinol for uric acid since 4 months yesterday he started having profuse nose bleed n bp comes out tobe 140/100 mg..... is medications are responsible for high bp cause it is not heridity niether any tension is there n our lifestyle is also health friendly....??/ kindly suggest possible cause bleeding not stoping
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
These medicines are not responsible for the high blood pressure.
95% of patients suffering from high blood pressure don't have any cause for it and such type of hypertension is called as essential hypertension.
There are various risk factors associated with it which taper thought to be the cause for high blood pressure like old age,lack of physical activity,consumption of more salt,consumption of alcohol and smoking,genetic structure etc.
You must consult a doctor and get investigated properly and start anti hypertensive treatment.
Reduce weight and salt consumption and do regular exercises.
Once the blood pressure is controlled,bleeding per nose would settle.
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor